Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Acute pain on both hands and ankles with stiffness and swelling with weakness and weight loss. No positive results with medicines. Advise?

Hello sir i hv been suffering from acute pain on both hands n ankles with stiffness n swelling I have been prescribed scqs,lefno 20,sulfasalzine, methotrexate ,folviate,m having these medicines from last 5 months but m not getting any positive result rat her m getting thinner,weaker,n losing my weight...please advise me Please give me advice sir...
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.
you might suffering from rheumatoid arthritis and your doctor had started Disease modifying antirheumatic drugs(DMARD).

Beside the drugs , you need life style modification, education about the disease, regular exercise, and physical therapy to fight the disease better.

Take diet rich in Omega 3 fatty acid , complex carbohydrate, Vit-D &calcium,fruits and vegetables.
Take low fat diet.
Drink ample of water.
Watch your weight.
Exercise regularly.
Have a positive attitude.

Wishing you good health.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor